# SDR AALA202001239003

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 52,498 hours, 31,737 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Abnormal
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PRETAKE-OFF RUN UP OF ENGINES. ADVANCED BOTH ENGINES TO THE 50% POSITION ENGINE NO.1 ACCELERATED NORMALLY BUT ENGINE NO.2 LAGGED BY MORE THAN 50 PERCENT AFTER BOTH ENGINES STABILIZED ADVANCED TO FIX/MCT WAS NORMAL.  NO OTHER ABNORMAL INDICATION ON TAKE OFFOR CLIMB. ACCOMPLISHED FIM TASK 71-00-00 FOR SLOW ACCELERATION. ALSO ACCOMPLISHED FADEC TEST, POST FLIGHT REPORT. LAST LEG REPORTS AND TROUBLESHOOTING REPORTS. NO FAULTS NOTED. ENG ACCELERATED NORMAL IAW MM 71-00-00-710-025A.
